# SDR CALA2018041601165

- Difficulty date: April 16, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 75,714 hours, 29,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAILED. EPSU COMM AFT L FAULT.  REPLACED AFT LEFT EMERGENCY LIGHT BATTERY. OPS CHECKED GOOD.
